# SDR UPS07850149

- Difficulty date: June 21, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L21L UPPER CUSP BETWEEN STA 1160-1140 CRACKED.  CUT OUT CRACKED CUSP SEGMENT AT STA 1130-1160 L21L IAW SRM 53-02-05 FIG 15A.  FABRICATED AND INSTALLED REPAIR CUSP SEGMENT, DOUBLERS AND FILLERS AT STA 1130-1160 L21L IAW SRM 53-02-05 FIG 15A.
